# SDR ABXA20250315058

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,139 hours, 28,024 cycles
- System (JASC): 2700 · Flight Control System
- Part: Valve
- Part number: 75130
- Part serial: BN211753
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK DURING TAXI  & ENGINE START WE HAD A RUDDER RATIO EICAS MSG WITH DISCREAT LIGHT/A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C MTX TROUBLESHOT AND T/S AS PER FIM 27-09 FT 814 PCA FAULT IN VIEW ON BOTH RRCM AFTER L AND R ENG START. REMOVED AND REPLACED LT HYD SYSTEM   CENTER  RUDDER PCA ASSY PER REF B767 AMM 27-21-02. PERFORMED LT PCA ADJUSTMENT AND RUDDER PCA TEST PER REF AMM 27-21-00, 27-21-02, LEAK TEST, NO LEAK NOTED RII 27-24-1 C/W.  LP 39074-60 ITEM 2
